Differential and Integral Equations

Asymptotics of blowup for a convection-diffusion equation with conservation

Gregory R. Conner and Christopher P. Grant

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper deals with a parabolic partial differential equation that incorporates diffusion and convection terms and that previously has been shown to have solutions that become unbounded at a single point in finite time. The results presented here describe the limiting behavior of the solution in a neighborhood of the blowup point, as well as the asymptotic growth rate as the blowup time is approached. Rigorous estimates are proved, and some supplementary numerical calculations are presented.

Article information

Differential Integral Equations, Volume 9, Number 4 (1996), 719-728.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions


Conner, Gregory R.; Grant, Christopher P. Asymptotics of blowup for a convection-diffusion equation with conservation. Differential Integral Equations 9 (1996), no. 4, 719--728. https://projecteuclid.org/euclid.die/1367969883

Export citation